# SDR QXEA200500824

- Difficulty date: April 18, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE INTERIOR LEFT FLOOR SEAT RAIL AT STATION 399.0 IS GOUGED.  REPAIRED IAW REO 670-53-00-013.
